# SDR QXEA2013022600512

- Difficulty date: February 26, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HAS A DENT ON UNDERSIDE JUST INBD OF NR 5 FLAP TRACK.  DENT MEASURED 1.5" X 1.3" X .020" DEEP.  DAMAGE IS OUT OF LIMITS IAW SRM 57-20-30-01-01, REV 12.  CONFIRMED WING SKIN CRACK FREE IN AFFECTED AREA REF NTM 51-00-01-250-801,  PT 6,  REV 7.  CUT AWAY DAMAGED SKIN IAW RD8/4-57-2043, ISSUE 1.  PERFORMED FPI OF WING SKIN CUTOUT AND CONFIRMED IT TO BE CRACK FREE IAW HRZ NDTM R/4 8.2.0 AND RD8/4-57-2043, ISSUE 1.    FABRICATED, LOCATED AND DRILLED REPAIR DOUBLER IAW RD8/4-57-2043, ISSUE 1.   INSTALLED REPAIR DOUBLER IAW RD8/4-57-2043, ISSUE 1.
